English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 88657/118248 (75%)
Visitors : 23504514      Online Users : 201
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/75261

    Title: A flexible tree for evaluating guaranteed minimum withdrawal benefits under deferred life annuity contracts with various provisions
    Authors: Yang, Sharon S.;Dai, T.S.
    Contributors: 風險與保險研究中心
    Keywords: Deferred variable annuity;Guaranteed minimum withdrawal benefits;Rollup interest rate guarantees;Surrender options;Tree model
    Date: 2013-03
    Issue Date: 2015-05-21 16:57:24 (UTC+8)
    Abstract: Valuing guaranteed minimum withdrawal benefit (GMWB) has attracted significant attention from both the academic field and real world financial markets. However, some popular provisions of GMWB contracts, like the deferred life annuity structure, rollup interest rate guarantees, and surrender options are hard to be evaluated analytically and are rarely addressed in the academic literature. This paper proposes a flexible tree model that can accurately evaluate the values and the fair insurance fees of GMWBs. The flexibility of our tree allows us to faithfully implement the aforementioned provisions without introducing significant numerical pricing errors. The mortality risk can also be easily incorporated into our pricing model. Our numerical results verify the robustness of our tree and demonstrate how the aforementioned provisions and the mortality risk significantly influence the values and the fair insurance fees of GMWBs. © 2012 Elsevier B.V.
    Relation: Insurance: Mathematics and Economics, 52(2), 231-242
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.insmatheco.2012.12.005
    DOI: 10.1016/j.insmatheco.2012.12.005
    Appears in Collections:[風險管理與保險學系 ] 期刊論文

    Files in This Item:

    File Description SizeFormat
    231-242.pdf542KbAdobe PDF515View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback